# SDR AALA202301049046

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 62,150 hours, 36,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON PREFLIGHT CREW FOUND MEGAPHONE AT L1 DOOR TO BE INOPERATIVE. MAINTENANCE REPLACED MEGAPHONE BATTERIES PER AMM 25-65-51-920-001-A.
